MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404161
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4 unique identifier (udi) for lgx 15: (b)(4).D4 unique identifier (udi) for pump: (b)(4).
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not performing as expected.Two weeks later a revision surgery was performed, upon examination a hole in reservoir was found.The ipp was removed and replaced, the existing reservoir was kept in the patient.No patient complications were reported.
 
Additional Manufacturer Narrative
D4 unique identifier (udi) for lgx 15: (b)(4).D4 unique identifier (udi) for pump: (b)(4).Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.The momentary squeeze (ms) pump was microscopically inspected and leak testing.It was found that ms pump tubing was cut down to the pump block.Ms pump passed leak test.Additionally, ms pump did not pass activation tests.One cylinder was microscopically inspected and passed visual inspection and leakage test.Finally, the remaining cylinder was microscopically inspected and had a hole in the outer tube from window quick connector (wqc) and kink resistant tubing (krt) wear in the proximal end of the cylinder.The cylinder did not pass the leakage test.Based on the information available and analysis results; the hole and leak identified in one of the cylinders and the ms pump that did not pass activation tests could have caused or contributed to the reported clinical observation of mechanical problem.
 
Event or Problem Description

Brand Name
AMS 700 SPHERICAL RESERVOIR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22294390
Report Number2124215-2025-40035
Device Sequence Number20900693
Product Code JCW
UDI-Device Identifier00878953003238
UDI-Public(01)00878953003238(17)210502(10)133250016
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/02/2021
Device Model Number72404161
Device Catalogue Number72404161
Device Lot Number0133250016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LGX 15: UPN 72404292 / LOT 0143195001.; LGX 15: UPN 72404292 / LOT 0143195001.; PUMP: UPN 72404310 / LOT 1100295032.; PUMP: UPN 72404310 / LOT 1100295032.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale